# SDR DALA2019070804071

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 74,281 hours, 54,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERG EXIT DOOR LIGHT INOP. RELAMPED SAME PER AMM 33-53 OPS CK GOOD. (LP6256107)
